# SDR DALA2018082705284

- Difficulty date: August 25, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N3771K
- Make and model: Boeing 737832
- Aircraft serial: 29632
- Aircraft time: 56,292 hours, 20,386 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 772
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE AFT CARGO FLOORBEAM TEE WAS CORRODED AT BS 772.  REPLACED THE TEE IAW DWG 146A9401.
